I have a question, I had a migraine 4 days ago, the next day I had tingling in the face and my lips were numb, my blood pressure was all over over the place. then day 2 the same thing and dizzyness, so today i called the dr. and they told me to go to the ER. Does anyone know what could cause this? could this be from cutting down the xanax too fast? Or an allergic reaction? Or something to do with the migraine, or even my nerves? I am very worried at this point.
It sounds like when I do pheresis (platelet donation). My lips would tingle due to the lack of calcium and the sodium citrate that was infusing into me! They would give me tums (Calcium supplement) to stop the symptoms...don't know if that helps or makes any sense? Did you go to the ER? Coulld be hyperventilation? If yoy stillhave this and haven't gone to the ER I would suggest you do that? Let us know how it goes and feel better!
Please go to the ER as your Dr suggested...I have had migrains in the past where I would get nubness/tingling..HOWEVER..the rest of it I am not sure about.
Could be nerves, could be anything. I am not thinking "severe" so please don't be scared..but do please go in and check..that will put your mind at ease once and for all...but please do go in!
Please post also when you find out what it is.
Good Luck and thinking of you..
i had a migrane for like week.. i thought it was becuased i had stoped smoking and i was having a craving, but then suddently right now i hav this constant tingling on the left side of my face including my lips.. im only 16 yearz old so what could it be .?
p.s. as i type the tingling is happening right nw ...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.